# SDR SWAA2019061133509

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 66,599 hours, 39,303 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR FORWARD TRUNNION FITTING LOWER INBOARD LUG INNER FACE HAD CORRODED.      REPAIRED LUG FACE PER SRM.
